| Catalog Number |
8001000001 |
| Medical Device Problem Code |
Insufficient Cooling (1130)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this unit does not cool water.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
Upon completion of the device evaluation, it was identified that the device did not have a reportable defect.
Event or Problem Description